# SDR QXEA9700304

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 4HS26
- Condition: Bent
- Location: Cargo Door
- Component: Fokker, A42094
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CARGO DOOR UNSAFE LIGHT CAME ON AFTER COMPLYING WITH APPLICABLE EMERGENCY CHECKLIST AND THE LIGHT DID NOT EXTINGUISH.  RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  REPAIRED AND ADJUSTED BENT REAR CARGO DOOR FRAME SWITCH.  PRESSURIZED AIRCRAFT TO 6.5 PSI DIFFERENTIAL.  NO DEFECTS NOTED.
